# SDR FDEA201103241156

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3231
- Condition: Misrepaired
- Location: Bs 324-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING REPAIR BS 324-340 STR. 22L TO 23L IAW SRM 51-40-02 AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG.201 REPAIR 15 THIS IS A CLASS "B" REPAIR WITH   INSPECTION THRESHOLD OF 29,000 F/C AND REPEAT INSPECTION EVERY 6,000 F/C    MAJOR REPAIR.
